# SDR FDEA201807171762

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198414
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FLAP I/B AFT HINGE PIVOT I/B HOLE BORE FOUND WITH CORROSION. AFT HINGE PIVOT I/B HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-04. EXISTING HOLE DIA 1.149", FINAL HOLE DIA 1.182", MAXIMUM ALLOWABLE HOLE DIA 1.150". REPAIR BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0341020 PART 1 STEP 1A  AND STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
